# SDR USAA070346

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 47,400 hours, 47,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN BL 0 TO RBL 24 AT STA 540 FLOOR SUPPORT ANGLE CRACKED.  REMOVED & REPLACED SUPPORT ANGLE PER SRM 51-10-02, DEFECT SIZE:  1 INCH.
